# SDR FDEA201609013105

- Difficulty date: September 1, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 77,530 hours, 16,425 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER RAISING GEAR THE RT MAIN GEAR INDICATOR ON  PRIMARY AND SECONDARY GEAR INDICATED RED.  QRH PROCEDURES AND BOTH INDICATED NORMAL, GREEN.  CONTINUED TO DESTINATION.   INSTALLED 2 NEW CABLES RT MAIN GEAR POSTION FOLLOW UP CONTROL CABLE, GEAR UP.
